| Model Number |
12773-03 |
| Medical Device Problem Codes |
Failure to Cycle (1142); Unintended System Motion (1430); Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this was venous closure of the right common femoral vein using a prostyle device using the pre-close technique via a 10f sheath hole prior to an ablation interventional procedure.Reportedly, during step 2, the plunger was pulled back/dislodged (protruding) but still in the device.The plunger was then pushed back into the handle/device.The plunger was then depressed, and a cuff miss was noted when the plunger was removed (step3).The suture of one new prostyle device was successfully pre-placed.The sheath was upsized to a 13f, and the ablation procedure was completed.Hemostasis was achieved with the pre-placed prostyle suture.There was no reported adverse patient effect.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.H6: medical device problem code: 2017 - use after damage.